Pubblicazioni dell'autore: Maria Luisa Spreafico [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2017 | 2016 | 2015 | 2014 | 2013 | 2010 | 2009 | 2006 | 2005 | 2004 | 2003 | 2001 | 2000 | 1998 | 1996 | 1994 | 1993
Numero di pubblicazioni : 27.

2017

Articolo in atti di convegno Spreafico, Maria Luisa (2017)
Activities in mathematics course for undergraduate students: from origami to software. In: EDULEARN17, Barcellona- Spagna, 3-5 luglio 2017. pp. 1977-1986

Articolo in atti di convegno Cumino, Caterina; Pavignano, Martino; Spreafico, Maria Luisa; Zich, Ursula (2017)
Disclose geometry to educate to shape reading. In: 9th International Conference on Education and New Learning Technologies, Barcellona (ES), 3-5 July, 2017. pp. 2035-2042 [Disponibilità ristretta]
[img]

Articolo in atti di convegno Spreafico, Maria Luisa; Zich, Ursula; (2017)
Train the trainers on learn geometry by doing. In: EDULEARN17 Proceedings 9th International Conference on Education and New Learning Technologies July 3rd-5th, 2017-Barcelona, Spain, Barcellona, 3-5 luglio 2017. pp. 1969-1976

2016

Articolo in atti di convegno Spreafico, Maria Luisa; Casnati, Gianfranco; Notari, Roberto; Pavignano, Martino; Zich, Ursula (2016)
Analisi matematica e geometrica nei profili degli ordini architettonici: esempi dalla "Regola delli cinque ordini d'architettura di M. Iacomo Barozzio da Vignola". In: 38° CONVEGNO INTERNAZIONALE DEI DOCENTI DELLE DISCIPLINE PER LA RAPPRESENTAZIONE, TREDICESIMO CONGRESSO UID, Firenze, 15-17 settembre 2016. pp. 1283-1290 [Disponibilità ristretta]
[img]

2015

Capitolo di libro Frigerio, E.; Spreafico, M.L. (2015)
Area and optimization problems. In: Origami6 / Koryo Miura, Toshikazu Kawasaki, Tomohiro Tachi, Ryuhei Uehara, Robert J. Lang,Patsy Wang-Iverson. AMS, pp. 679-688. ISBN 978-1-4704-1876-2

Capitolo di libro Cumino, C.; Frigerio, E.; Gallina, S.; Spreafico, M.L.; Zich, U. (2015)
Modeling vaults in origami: a bridge between mathematics and architecture. In: Origami6, parts 1 & 2. American Mathematical Society. ISBN 978-1-4704-1876-2

2014

Capitolo di libro Cumino C., Frigerio E., Gallina S., Spreafico M.L., Zich U. (2014)
Origami and ruled surfaces. In: Origami - Universi di carta / Yoshin Ryu. edizioni Yoshin Ryu, Torino, pp. 83-89.

Capitolo di libro Frigerio E.; Spreafico M.L. (2014)
Primary school from first to fifth year. In: Origami- Universi di carta / yoshin ryu. edizioni Yoshin Ryu, torino, pp. 47-54. ISBN 9788890600524

2013

Libro Casnati, G.; Spreafico, M. (2013)
Allenamenti di geometria. esculapio, bologna, pp. 2-205. ISBN 9788874885893 [Disponibilità ristretta]
[img]

2010

Capitolo di libro Notari R; Ojeda I; Spreafico M.L. (2010)
Doubling rational nornal curves. In: Liaison, Schottky problem and invariant theory : remembering Federico Gaeta / ALONSO; M.E.; ARRONDO; E.; MALLAVIBARRENA; R. ET AL. EDS. Birkhauser, BASEL, pp. 149-187. ISBN 9783034602006

2009

Articolo in atti di convegno Spreafico M.L. (2009)
Handcrafted Mathematics. In: Edulearn09 - International Conference on Education and New Learning Technologies, Barcelona (SPAIN), 6-8 Luglio 2009.

Articolo in atti di convegno Morando P; Spreafico M.L. (2009)
An e-learning project: E-math. In: Edulearn09 - International Conference on Education and New Learning Technologies, Barcelona (SPAIN), 6-8 Luglio 2009.

2006

Articolo di rivista Nagel U; Notari R.; Spreafico M.L (2006)
The Hilbert Scheme of degree two curves and certain ropes. In: INTERNATIONAL JOURNAL OF MATHEMATICS, vol. 17, pp. 835-867. - ISSN 0129-167X [Disponibilità ristretta]
Web of Science: 1 - Scopus: 0
[img]

Articolo di rivista Miro'-Roig R.M; Notari R; Spreafico M.L. (2006)
Properties of some Artinian Gorenstein rings. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 64, pp. 451-470. - ISSN 0373-1243
Scopus: 0

2005

Articolo di rivista Notari R.; Ojeda I; Spreafico M.L (2005)
Non degenerate projective curves with very degenerate hyperplane section. In: MATHEMATISCHE ZEITSCHRIFT, vol. 251, pp. 443-473. - ISSN 0025-5874 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 2
[img]

Articolo di rivista Bocci C; Dalzotto G; Notari R.; Spreafico M.L (2005)
An iterative construction of Gorenstein ideals. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 357, pp. 1417-1444. - ISSN 0002-9947 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 4
[img]

2004

Articolo di rivista E. Ballico; Notari R.; M.L. Spreafico (2004)
Ropes supported on a line embedded in a Grassmannian variety. In: REVISTA MATEMATICA COMPLUTENSE, vol. 17, Num 1, pp. 181-193. - ISSN 1139-1138

2003

Articolo di rivista U. Nagel; Notari R.; M.L. Spreafico (2003)
Curves of degree two and certain ropes: their ideals and Gorenstein liaison classes. In: JOURNAL OF ALGEBRA, vol. 265, 2, pp. 772-793. - ISSN 0021-8693

Articolo di rivista E. Ballico; Notari R.; M.L. Spreafico (2003)
On the Hilbert function of curvilinear zero-dimensional subschemes of projective spaces. In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol. 4, pp. 644-649. - ISSN 1644-3616

2001

Articolo di rivista Spreafico M.L. (2001)
Linear systems, singularity and not too ramified morphisms. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. CLXXIX, pp. 295-307. - ISSN 0373-3114
Scopus: 0

Articolo di rivista Notari R.; M.L. Spreafico (2001)
On curves of P^n with extremal Hartshorne-Rao module in positive degrees. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 156, pp. 95-114. - ISSN 0022-4049
Web of Science: 6 - Scopus: 7

2000

Articolo di rivista U. Nagel; Notari R.; M.L. Spreafico (2000)
On the even Gorenstein liaison classes of ropes on a line. In: LE MATEMATICHE, vol. LV, Fasc. II, pp. 483-498. - ISSN 0373-3505

Articolo di rivista Notari R.; M.L. Spreafico (2000)
A stratification of Hilbert schemes by initial ideals and applications. In: MANUSCRIPTA MATHEMATICA, vol. 101, pp. 429-448. - ISSN 0025-2611
Web of Science: 20 - Scopus: 20

1998

Articolo di rivista Spreafico M.L. (1998)
Axiomatic theory for transversality and Bertini type theorems. In: ARCHIV DER MATHEMATIK, vol. 70, pp. 407-424. - ISSN 0003-889X
Web of Science: 4 - Scopus: 4

1996

Articolo di rivista Spreafico M.L. (1996)
Bertini type theorems for vector bundles in any characteristic. In: COMMUNICATIONS IN ALGEBRA, vol. 24(13), pp. 4147-4157. - ISSN 0092-7872
Web of Science: 0 - Scopus: 0

1994

Articolo di rivista Gatto L.; M.L. Spreafico (1994)
Closed Subschemes of P^r: Remarks on the Cohomology oftheir 1-Codimensional Subschemes. In: JOURNAL OF ALGEBRA, vol. 163, pp. 265-280. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

1993

Articolo di rivista Spreafico M.L. (1993)
Local Bertini theorems for geometric properties over a non perfect field. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 13, pp. 561-572. - ISSN 1120-7183

Questa lista è stata generata il Fri Aug 18 01:11:53 2017 CEST.